# SDR P5CA9600612

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module Housing
- Part number: 3637033
- Condition: Cracked
- Location: Nr 3 Hyd Syst
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 3 HYDRAULIC SYSTEM FLUID LOSS AFTER PUSHBACK.  FOUND NR 3 HYDRAULIC SYSTEM PRESSURE MODULE HOUSING CRACKED.  REMOVED AND REPLACED MODULE PER BOEING MAINTENANCE MANUAL 29-11-23.
